, Volume 149, Issue 3, pp 1628-1631

Integrable structure of the field theory of open superstrings

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We find asymptotic expansions in the “string mass” μ for μ-deformed Γ-functions and Neumann coefficients characterizing the three-string vertex in the light-cone gauge of the field theory of open superstrings on a maximally supersymmetric pp-wave background.

Dedicated to the 80th birthday of Academician Anatolii Alekseevich Logunov
Translated from Teoreticheskaya i Matematicheskaya Fizika, Vol. 149, No. 3, pp. 381–385, December, 2006.